# SDR 95UAL900158

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993UA
- Make and model: Boeing 737291
- Aircraft serial: 22383
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1061096217
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW DIVERTED EN ROUTE AND LANDED UNDER AMBER ALERT DUE TO APU FIRE WARNING INDICATION.  DISCHARGED BOTTLE.  REPLACED FIRE DETECTORS.  ALSO, REPLACED FIRE BOTTLE, SQUIB AND INDICATOR DISK.  CHECKS O.K.
